Open Access
2011/2012 The Itô-Henstock Stochastic Differential Equations
Tan Soon Boon, Toh Tin Lam
Real Anal. Exchange 37(2): 411-424 (2011/2012).


In this paper, we study the stochastic integral equation with its stochastic integral defined using the Henstock approach, or commonly known as the generalized Riemann approach, instead of the classical Itô integral, which we shall call it the Itô-Henstock integral equation. Our aim is to prove the existence of solution of the Itô-Henstock integral equation using the well known method used in the existence theorem of the ordinary differential equation, namely the Picard’s iteration method.


Download Citation

Tan Soon Boon. Toh Tin Lam. "The Itô-Henstock Stochastic Differential Equations." Real Anal. Exchange 37 (2) 411 - 424, 2011/2012.


Published: 2011/2012
First available in Project Euclid: 15 April 2013

zbMATH: 1322.60126
MathSciNet: MR3080601

Keywords: existence theorem , Itô-Henstock integral‎‎ , Stochastic differential equations

Rights: Copyright © 2011 Michigan State University Press

Vol.37 • No. 2 • 2011/2012
Back to Top